# SDR DXTA2025032402762

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N264QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6205
- Aircraft time: 546 hours, 341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 26964
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: THE EMERGENCY LIGHT SYSTEM IS INOP WITH NONE OF THE LIGHTS WORKING, MAIN SWITCH ON. CORRECTIVE ACTION; REPLACED EMERGENCY LIGHT BATTERIES IN REF. TO CL-650 AMM 33-51-01. OPS CHECK GOOD.
